Aa
A
A
Close
Avatar universal
Anyone else have Long term Chronic Diahrrea after stopping NORCO?
I have been researching different data and started using NORCO 15 years ago.  The first few times I got off it, I used Imodium and after a few weeks I was fine.  I went off them about a year ago (never abused) took them as prescribed for legit chronic pain.  However, they made me so lethargic and now when I withdrew cold turkey 3 weeks ago, the horrible wheezing and cough.. It was the worst ever.  However, the last time i withdrew over a year ago, I had so many GI tests and nothing was found.  I am reading that the same neurotransmitters in the brain effect the digestive system and I am almost positive it has been altered.  I hate the chronic diarrhea.  I have tried Imodium, Metamucil, Viberze and nothing works... I went back on Norco in May after a bad car accident and 6 months later I have been off for 3 weeks and the diarrhea is awful.  I loved having regular bowel movements on the norco and yes there was some constipation.  I am shocked that the medical community has not addressed this especially since they are now discouraging opiates for chronic pain.  My pain is manageable, the diarrhea, not at all.  I want to go back to work... how can I with this going on.
Cancel
3 Answers
Page 1 of 1
Avatar universal
I'm having a little trouble following your timeline, but you stopped norco 3 weeks ago, yes? Hell, I have diarrhea for almost 2 months after I quit. That is very common. It takes a long time for our bodies to recover. Often months, not weeks. Hang in there.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
495284 tn?1333897642
Our internal organs take a beating during our pill use and it takes time for everything to heal.  I remember having diarrhea for quite a while too.  Bland food sometimes helps.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1326856 tn?1499710042
..I am on 14 months clean after over a 15yr abuse of oxy...avg 150/180mg daily...all prescripted to me...I had diarrhea first month..then it stopped for a whole month then came back for another month...looking back I was always looking for that feel great day but ive come to relize it was at like a 10% per month better..very slow...some days were good some were bad...it even changed by the hour...on day four I got a bad dry hacking cough and p[ost nasal drip, that I sti;ll have to this day...its slowly has gotton better but still bad..the dry tickling in the throat starts the coughing...I had physical and alls well...also got a detox rash on stomach that comes and goes....this is my experience as a long time opiod user...still very glad I quit,....
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
495284 tn?1333897642
Blank
City of Dominatrix, MN
Avatar universal
Blank
phoenix, AZ
3197167 tn?1348972206
Blank
406584 tn?1399591666
Blank
7163794 tn?1457370413
Blank
New Orleans, LA
3060903 tn?1398568723
Blank
Other